Welcome to Healthcare magic forum.
Though the chances of pregnancy
are less since you had taken emergency contraceptive
within 72 hrs of the intercourse, it is not 100% protective .Also since you had intercourse close to your fertile period after the periods (ovulation can occur as early as 9th day of cycle)& you are experiencing some symptoms you should get a urine pregnancy test for confirmation .There is a more likely possibility that this delayed periods is due to effect of emergency contraception
on the hormonal balance of your body.
Please do not panic as the chances of pregnancy in your case is very less and mostly your periods are delayed due to the hormonal disturbance created by the hormonal pill (unwanted 72), but since it's already 40 days past your due date you should rule out a pregnancy to be on the safer side.If the test is negative and future cycles are irregular its best to consult a gynaecologist for evaluation to rule out cause of irregular menses like pcod, thyroid disorder
, hormonal deficiency
Wishing you good health.